# SDR 20010406SG008

- Difficulty date: December 22, 2000
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 1 INCH CRACK IN RADIUS OF AFT CHORD OF BS 1183 VERTICAL BEAM RBL 36, 29 INCHES FROM CABIN FLOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR IAW SB 727-53-192.  (M)
